# SDR USAA2011071400003

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 34,997 hours, 19,259 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: A6943
- Condition: Faulty
- Location: R1 Door
- Part time: 32,191 hours, 15,163 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - R1 DOOR FAILED EXTERNAL LOAD FAULT ON 10WL ESPU.  REPLACED R1 DOOR SLIDE AFTER TROUBLESHOOTING IAW JOB CARD 26L00025010.
